# SDR MK1Y20220429014

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #1, INBD CORE COWL, EXISTING REPAIR:
DURING MAINTENANCE INSPECTION AT IAI, AN EXISTING UNDOCUMENTED REPAIR WAS FOUND. THE REPAIR WAS REMOVED AND AREA WAS INSPECTED.
